# SDR CA021129004

- Difficulty date: November 17, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Condition: Inaccurate
- Location: Fuel Qty Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT OPERATING UNDER MEL 28-24-01-2 (XFLOW /APU FUEL PUMP INOP). ON TAKEOFF CREW NOTICED 600LB FUEL IMBALANCE. UNABLE TO TRANSFER FUEL FROM LT TO RT TANK USING GRAVITY FLOW. IMBALANCE INCREASED TO 2000LB IN STRAIGHT AND LEVEL DESPITE ALL EFFORTS. FUEL PUMP WAS REPLACED TO CLEAR THE MEL, BUT TROUBLESHOOTING REVEALED THAT FAULT CODES 701 & 702, (FAULTS IN BOTH CHANNEL 1 AND CHANNEL 2, WHICH MAY CAUSE ERRONEOUS FUEL SYSTEM INDICATION) WERE INDICATED, WHICH IS BELIEVED TO BE THE CAUSE OF THIS INCIDENT
